| Catalog Number |
9900-110-200 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Full udi is not available due to missing serial number.
Event or Problem Description
It was reported that the tip of the bvn probe broke off in the patient and was left inside their s1 vertebra.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.The procedure was completed successfully.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
Event or Problem Description
No new information.